• Received : 2009.01.21
  • Accepted : 2009.03.18
  • Published : 2009.06.25


This paper introduces new mixed vector FQ-implicit variational inequality problems and corresponding mixed vector FQ-implicit complementarity problems for set-valued mappings, and studies the equivalence between them under certain assumptions in Banach spaces. It also derives some new existence theorems of solutions for them with examples under suitable assumptions without monotonicity. This paper generalizes and extends many results in [8, 10, 19-22].


  1. A. Carbone, A note on complementarity problem. Internat. J. Math. & Math. Sci. Vol. 21(3) (1998), 621-623.
  2. S. S. Chang and N. J. Huang, Generalized multivalued implicit complementarity problems in Hilbert spaces, Math. Japonica 36(6) (1991), 1093-1100.
  3. G. Y. Chen and X. Q. Yang. The vector complementarity problems and its equivalences with the weak minimal element in ordered spaces, J. Math, Anal. Appl. 153(1990). 136-158.
  4. R. W. Cottle, J. S. Pang and R. E. Stone, The Linear Complementarity Problem, Academic Press. New York. 1992.
  5. R. W. Cottle and J. C. Yao, Pseudo-monotone complementarity Problems in Hilbert space, J. Opti, Th. & Appl. Vol. 75(2) (1992), 281-295.
  6. F. Facchinei and J. S. Pang, Finite-dimensional Variational Inequalities and Complementarity Problems, Springer-Verlag, New York, 2003.
  7. K. Fan, A generalization of Tychonoff's fixed point theorem, Math. Ann. 142 (1961), 305-310.
  8. Y. P. Fang and N. J. Huang, The vector F-complementarity problem with demipseudomonotone mapping in Banach spaces, Appl. Math. Lett. 16 (2003), 1019-1024.
  9. F. Ferro, A minimax theorem for vector-valued functions, J. Optim, Theory Appl. 60 (1989), 19-31.
  10. N. J. Huang and J. Li, F-implicit complementarity problems in Banach spaces, Z. Anal. Anwendungen 23 (2004), 293-302.
  11. G. Isac. Complementarity Problems, Lecture Notes in Math. No. 1528, Springer-Verlag. New York. 1992.
  12. G. Isac. Topological Methods in Complementarity Theory, Kluwer Academic Publishers. Dordrecht, Boston, London. 2000.
  13. G. Isac. Condition $(S)_{+}^{1}$, Altman's condition and the scalar asymptotic derivative: applications to complementarity theory, Nonlinear Analysis Forum Vol. 5 (2000), 1-13.
  14. G. Isac. A special variational inequality and the implicit complementarity problems, J. Fac. Sci. Univ. Tokyo 37 (1990), 109-127.
  15. G. Isac, A generalization of Karamardian's condition in complementarity theory, Nonlinear Analysis Forum Vol. 4 (1999), 49-63.
  16. G. Isac, On the implicit complementarity problem in Hilbert spaces. Bull. Australian Math. Soc. 32 (1985), 251-260.
  17. G. Isac and Jinlu Li. Complementarity problem, Karamardian's condition and a generalization of Harker-Pang condigion. Nonlinear Analysis Forum Vol. 6(2) (2001), 383-390.
  18. S. Karamardian, Generalized complementarity problem, J. Optim. Theory Appl. 8 (1971), 161-168.
  19. B. S. Lee, M. F. Khan and Salnhuddln, Vector F-implicit complementarity problems with corresponding variational inequality problems, Appl. Math. Lett. 20 (2007), 433-438.
  20. J. Li and N. J. Huang, Vector F-implicit complementarity problems in Banach spaces, Appl. Math, Lett. 19 (2006), 464-471.
  21. K. Q. Wu and N. J. Huang, General mixed vector F-implicit complementarity problems in Banach spaces, Journal of Applied Analysis Vol. 14(1) (2008), 73-88.
  22. H. Y. Yin, C. X. Xu and Z. X. Zhang. The F-complementarity problems and its equivalence with the least element problem. Acta Math. Sinica 44 (2001). 679-686.